Alert archive / Minnesota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 133, NWS Twin Cities, MN

August 27, 20185 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 27, 2018, 4:14 PM CDT for 5 counties in Minnesota. It was in force for 61 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2018, 4:14 PM CDT (21:14 UTC)
Expired
Aug 27, 2018, 5:15 PM CDT
In force
61 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Le Sueur County, MN, Nicollet County, MN, Rice County, MN, Scott County, MN, Sibley County, MN

The radar

The Minneapolis radar (KMPX), 45 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 4:30 PM CDTTSTM WND DMGKasota, MNMULTIPLE TREES DOWN IN THE KASOTA AREA.
Aug 27, 4:32 PM CDTTSTM WND DMG2 Ese St. Peter, MNTELEPHONE POLE DOWN. REPORT RELAYED VIA DISPATCH. TIME ESTIMATED FROM RADAR.
Aug 27, 4:33 PM CDTTSTM WND DMG2 N St. Peter, MNMULTIPLE TREES DOWN.
Aug 27, 4:42 PM CDTTSTM WND DMG2 W Le Center, MNTREES DOWN. REPORT RELAYED VIA DISPATCH. TIME ESTIMATED FROM RADAR.
Aug 27, 4:48 PM CDTTSTM WND DMGLe Sueur, MNTREES DOWN IN LE SUEUR. REPORT RELAYED VIA DISPATCH. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 27, 2:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2018-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2018-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1465 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

119 
WUUS53 KMPX 272114
SVRMPX
MNC079-103-131-139-143-272215-
/O.NEW.KMPX.SV.W.0133.180827T2114Z-180827T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
414 PM CDT MON AUG 27 2018

The National Weather Service in The Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Le Sueur County in south central Minnesota...
  Eastern Sibley County in central Minnesota...
  Southwestern Scott County in east central Minnesota...
  Northwestern Rice County in south central Minnesota...
  Northeastern Nicollet County in south central Minnesota...

* Until 515 PM CDT.

* At 413 PM CDT, severe thunderstorms were located along a line
  extending from near Judson to St. Clair, moving northeast at 55
  mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  St. Peter, Kasota and Elysian around 430 PM CDT.
  Waterville and Cleveland around 435 PM CDT.
  Le Sueur, Morristown and Warsaw around 440 PM CDT.
  Faribault and Henderson around 445 PM CDT.
  Lonsdale around 450 PM CDT.
  New Prague and Belle Plaine around 455 PM CDT.
  Northfield, Webster and Dundas around 500 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. These storms are likely 
producing widespread wind damage. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows!

&&

LAT...LON 4420 9376 4424 9377 4424 9396 4431 9428
      4472 9395 4470 9389 4468 9389 4467 9377
      4464 9376 4466 9372 4454 9328 4447 9328
      4447 9312 4419 9346
TIME...MOT...LOC 2113Z 226DEG 47KT 4420 9424 4406 9385 

HAIL...0.88IN
WIND...70MPH
 
$$

BORGHOFF
4 follow-up statements
628 
WWUS53 KMPX 272139
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
439 PM CDT MON AUG 27 2018

MNC079-103-131-139-143-272215-
/O.CON.KMPX.SV.W.0133.000000T0000Z-180827T2215Z/
Le Sueur MN-Sibley MN-Scott MN-Rice MN-Nicollet MN-
439 PM CDT MON AUG 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR LE SUEUR...EASTERN SIBLEY...SOUTHWESTERN SCOTT...NORTHWESTERN
RICE AND NORTHEASTERN NICOLLET COUNTIES...

At 438 PM CDT, severe thunderstorms were located along a line
extending from near Ottawa to near Kilkenny, moving northeast at 55
mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Faribault, Morristown and Warsaw around 445 PM CDT.
  Belle Plaine and Lonsdale around 455 PM CDT.
  New Prague, Webster and Dundas around 500 PM CDT.
  Northfield around 505 PM CDT.

Other locations impacted by these severe thunderstorms include St
Thomas, Rush River, Bridgewater, Lake Jefferson, St Henry, Norseland,
Oshawa, Faribault Airport, Kilkenny and Helena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing widespread wind damage. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.

&&

LAT...LON 4420 9376 4424 9377 4424 9396 4431 9428
      4472 9395 4470 9389 4468 9389 4467 9377
      4464 9376 4466 9372 4454 9328 4447 9328
      4447 9312 4419 9346
TIME...MOT...LOC 2138Z 226DEG 47KT 4442 9393 4427 9354 

HAIL...0.88IN
WIND...70MPH
 
$$

JRB
284 
WWUS53 KMPX 272150
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
450 PM CDT MON AUG 27 2018

MNC079-103-131-139-143-272215-
/O.CON.KMPX.SV.W.0133.000000T0000Z-180827T2215Z/
Le Sueur MN-Sibley MN-Scott MN-Rice MN-Nicollet MN-
450 PM CDT MON AUG 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR LE SUEUR...EASTERN SIBLEY...SOUTHWESTERN SCOTT...NORTHWESTERN
RICE AND NORTHEASTERN NICOLLET COUNTIES...

At 450 PM CDT, severe thunderstorms were located along a line
extending from near St Thomas to near Faribault Airport, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Lonsdale around 455 PM CDT.
  New Prague, Webster and Dundas around 500 PM CDT.
  Northfield around 505 PM CDT.

Other locations impacted by these severe thunderstorms include St
Thomas, Rush River, Bridgewater, St Henry, Norseland, Faribault
Airport, Kilkenny, Helena, Veseli and Ottawa.

LAT...LON 4419 9346 4429 9360 4435 9377 4441 9420
      4472 9395 4470 9389 4468 9389 4467 9377
      4464 9376 4466 9372 4454 9328 4447 9328
      4447 9312
TIME...MOT...LOC 2150Z 226DEG 47KT 4452 9379 4437 9340 

HAIL...0.88IN
WIND...60MPH
 
$$

JRB
348 
WWUS53 KMPX 272203
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
503 PM CDT MON AUG 27 2018

MNC103-272213-
/O.CAN.KMPX.SV.W.0133.000000T0000Z-180827T2215Z/
Nicollet MN-
503 PM CDT MON AUG 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NICOLLET COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central, central and east central Minnesota.

LAT...LON 4419 9346 4435 9351 4443 9369 4454 9410
      4472 9395 4470 9389 4468 9389 4467 9377
      4464 9376 4466 9372 4454 9328 4447 9328
      4447 9312
TIME...MOT...LOC 2203Z 226DEG 47KT 4463 9364 4448 9325 

$$

MNC079-131-139-143-272215-
/O.CON.KMPX.SV.W.0133.000000T0000Z-180827T2215Z/
Le Sueur MN-Sibley MN-Scott MN-Rice MN-
503 PM CDT MON AUG 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN LE SUEUR...EASTERN SIBLEY...SOUTHWESTERN SCOTT AND
NORTHWESTERN RICE COUNTIES...

At 503 PM CDT, severe thunderstorms were located along a line
extending from near Jordan to near Dundas, moving northeast at 55
mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Northfield around 510 PM CDT.

Other locations impacted by these severe thunderstorms include
Faribault Airport, Helena, Bridgewater, Veseli, Heidelberg, New Rome
and St Benedict.

LAT...LON 4419 9346 4435 9351 4443 9369 4454 9410
      4472 9395 4470 9389 4468 9389 4467 9377
      4464 9376 4466 9372 4454 9328 4447 9328
      4447 9312
TIME...MOT...LOC 2203Z 226DEG 47KT 4463 9364 4448 9325 

HAIL...0.88IN
WIND...60MPH
 
$$

JRB
739 
WWUS53 KMPX 272209
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
509 PM CDT MON AUG 27 2018

MNC079-131-139-143-272219-
/O.EXP.KMPX.SV.W.0133.000000T0000Z-180827T2215Z/
Le Sueur MN-Sibley MN-Scott MN-Rice MN-
509 PM CDT MON AUG 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE SUEUR...
EASTERN SIBLEY...SOUTHWESTERN SCOTT AND NORTHWESTERN RICE COUNTIES
WILL EXPIRE AT 515 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central, central and east central Minnesota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
The Twin Cities.

LAT...LON 4419 9346 4435 9351 4443 9369 4454 9410
      4472 9395 4470 9389 4468 9389 4467 9377
      4464 9376 4466 9372 4454 9328 4447 9328
      4447 9312
TIME...MOT...LOC 2209Z 226DEG 47KT 4463 9364 4448 9325 

$$

JRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:09 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Aug 27, 2:09 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
209 PM CDT Mon Aug 27 2018

.SHORT TERM...(This evening through Tuesday)
Issued at 201 PM CDT Mon Aug 27 2018

A very potent atmosphere this afternoon with 0-6KM wind shear
increasing to 40-50 kts by late in the day, and through the evening.
This will coincide with MLCAPEs of 2000-3500j/kg across the warm
sector in southern Minnesota. As of 130 pm, stronger storms were
developing near KSTC where elevated instability was noted. These
storms were also following the frontal boundary to the northeast
which will lead to further development over the next hour.

The main show for southern Minnesota later today has already begun
in southeast South Dakota, and northeast Nebraska. This is where the
main short wave and increasing wind shear was noted. As per SPC, an
enhanced area of severe storms is likely later today in the warm
sector across southern Minnesota, and into west central Wisconsin.
The main threat will be damaging straight line winds as forward
propagating shear vectors will increase above 50 kts later today.
Thus, once these storms become surface based, severe straight line
winds will increase. Several of the CAMS suggest this scenario this
afternoon, and into the evening. Once this activity moves off to
eastern Wisconsin tonight, there remains enough elevated
instability, associated with a deep upper level trough over the
Dakotas, to produced isolated/scattered showers/storms overnight,
and Tuesday. However, the severe weather threat will decrease
significantly after midnight. Tuesday will also see a substantial
decrease in the humidity levels as dew points drop into the 50s.

.LONG TERM...(Tuesday night through Monday)
Issued at 201 PM CDT Mon Aug 27 2018

The long term period will start off post-frontal with dry and cooler
weather.  The next chance of appreciable rainfall looks to come on
Friday, when an upper level shortwave embedded in a longwave
trough moves through. This will bring thunderstorms to the area,
but the severe risk looks best to our south.

By tomorrow night, the front will have finally cleared the entire
forecast area, with dry northerly flow spreading southward across
the area and a relatively cool night ahead. With the upper level
trough overhead, and dry high pressure moving in at the surface,
overnight lows in the 40s will be common across much of MN and
western WI, with some low to mid 50s mixed in across the metro and
far southern MN. Wednesday will be a quiet day with high pressure
still over the Upper Midwest. Highs will top out in the low 70s
under partly cloudy skies.

The surface high will slide to our east Thursday, leading to
southerly low level winds and increasing dew points especially in
western MN. 850H warm air advection will continue into the night as
lead shortwave energy arrives, which will bring a chance of
overnight thunderstorms to the area.  Given the instability in the
area and shortwave energy continuing to move through in pieces,
there could be continuous isolated to scattered storm activity
during the day Friday.  The highest likelihood of storms comes
Friday night when the main shortwave and associated surface trough
move in, with widespread thunderstorm activity looking fairly
reasonable.

High pressure looks to follow that system setting the stage for a
pleasant Labor Day Weekend across the region.  However, the ECMWF is
still at odds with the GFS and is indicating a chance for rain for
Labor Day itself.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1240 PM CDT Mon Aug 27 2018

There is a high probability of TSRA across most of southern
Minnesota, and into west central Wisconsin this afternoon, through
the early evening. There are some minor timing differences,
but confidence remains high that MPX Taf sites from KRWF to KRNH
will see a line of storms from 20z to 01z. Outside of the main
complex/line of storms, isolated/scattered activity is likely, but
timing and areal coverage is problematic. Any of these storms
will be capable of producing very strong winds, and hail. Based on
this line segment, a half hour to an hour of IFR conditions are
likely. After 01z, the bulk of the stronger storms will move east
of the MPX Taf sites. MVFR/IFR cigs are possible toward Tuesday
morning with winds slowly becoming northwest.

KMSP...

The best scenario is between 22-01z for the strongest storm
activity moving across the airport. As said before, there will be
a half hour or an hour of IFR conditions with strong westerly
winds. Winds will remain south this afternoon, light and variable
overnight, and northwest on Tuesday.

/OUTLOOK FOR KMSP/

Wed...VFR. Wind NW at 5-10kt bcmg S Wednesday night.
Thu...VFR. Wind SE at 10G20kt.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

SHORT TERM...JLT
LONG TERM...SPD
AVIATION...JLT
Hazardous weather outlook, Aug 27, 11:47 AM CDT, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1147 AM CDT Mon Aug 27 2018

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
281700-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1147 AM CDT Mon Aug 27 2018

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Severe weather has become increasingly likely this afternoon
across southern Minnesota, and into west central Wisconsin this
evening. The main threats are damaging winds, large hail, and
heavy rainfall. A few tornadoes are also possible. Southwest
Minnesota will likely see storms after 2 pm, with areas to the
east, and northeast, likely seeing the bulk of the activity
between 3 pm and 7 pm. Most of west central Wisconsin will see
thunderstorms after 7 pm.

High heat and humidity are likely again this afternoon, primarily
over east and south central Minnesota and west central Wisconsin
ahead of the cold front. Those who are active outdoors will be at
risk for heat illness if precautions are not taken.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

More thunderstorms are expected Thursday night and Friday.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed as early as 2-3
pm across southwest, and west central Minnesota. Spotter
activation will likely be needed in south central, and east
central Minnesota after 4 pm. West central Wisconsin will likely
need spotter activation after 5 pm.

In the hours before

Special weather statement, Aug 27, 1:44 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
144 PM CDT MON AUG 27 2018

MNZ044-050-271915-
Benton-Mille Lacs-
144 PM CDT MON AUG 27 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MILLE LACS AND
EASTERN BENTON COUNTIES...

At 144 PM CDT, a strong thunderstorm was located over Foley, or 16
miles northeast of St. Cloud, moving northeast at 55 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Milaca, Foley, Foreston, Pease, Gilman, Oak Park, Duelm, Mayhew,
Parent, Ronneby and Rum River.

This includes U.S. Highway 169 between mile markers 184 and 192.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4566 9354 4555 9390 4556 9396 4569 9407
      4583 9382 4582 9377 4586 9377 4587 9374
TIME...MOT...LOC 1844Z 239DEG 49KT 4567 9389

JLT
Local storm report, Aug 27, 4:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
409 PM CDT MON AUG 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             4 WNW SEDAN             45.60N 95.31W
08/27/2018  M1.00 INCH       POPE               MN   LAW ENFORCEMENT

            REPORTS OF QUARTER SIZED HAIL AND WIND GUSTS
            ESTIMATED GREATER THAN 60 MPH.

&&

ETA
Local storm report, Aug 27, 4:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
412 PM CDT MON AUG 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             2 E WESTPORT            45.72N 95.14W
08/27/2018  M1.25 INCH       STEARNS            MN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER TO HALF
            DOLLAR SIZED HAIL.

&&

ETA

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 1:01 AM CDTSpecial Weather StatementMPXDakota29 min
Aug 27, 1:53 AM CDTSpecial Weather StatementMPXGoodhue67 min
Aug 27, 1:44 PM CDTSpecial Weather StatementMPXBenton31 min
Aug 27, 2:03 PM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs27 min
Aug 27, 3:17 PM CDTSevere Thunderstorm WarningMPXFaribault, Martin, Watonwan58 min
Aug 27, 3:38 PM CDTSevere Thunderstorm WarningMPXPope, Stearns, Todd47 min
Aug 27, 3:52 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Nicollet, Waseca53 min
Aug 27, 4:17 PM CDTSpecial Weather StatementMPXMorrison43 min
Aug 27, 4:35 PM CDTSpecial Weather StatementMPXBenton, Sherburne70 min
Aug 27, 4:42 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca48 min
Aug 27, 5:02 PM CDTSevere Thunderstorm WarningMPXCarver, Dakota, Hennepin, Ramsey, Scott, Washington58 min
Aug 27, 5:05 PM CDTSevere Thunderstorm WarningMPXGoodhue, Rice55 min
Aug 27, 5:07 PM CDTSpecial Weather StatementMPXKanabec, Mille Lacs38 min
Aug 27, 5:16 PM CDTTornado WarningMPXGoodhue, Rice44 min
Aug 27, 5:32 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Isanti, Ramsey, Sherburne, Wright43 min
Aug 27, 5:47 PM CDTSevere Thunderstorm WarningMPXGoodhue58 min
Aug 27, 5:54 PM CDTSpecial Weather StatementMPXFreeborn36 min
Aug 27, 6:03 PM CDTSevere Thunderstorm WarningMPXWashington57 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.